# SDR COMA0560746

- Difficulty date: December 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 9,765 hours, 8,648 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509197
- Part serial: 65673191
- Condition: Faulty
- Location: Lt Engine
- Part time: 10,110 hours, 8,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 4993 - EN ROUTE LGA-LEX RECEIVED A LEFT ENGINE OIL PRESSURE DROP ASSOCIATED WITH AN OIL PRESSURE WARNING MESSAGE, CREW DECLARED AN EMERGENCY, DIVERTED TO CKB AND PERFORMED IFSD OF THE LEFT ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE OIL PRESSURE TRANSDUCER.
